# SDR AALA201801129028

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 57,542 hours, 9,309 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Condition: Detached
- Location: Seat 3a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PANEL AT 3A HAS FALLEN OFF SEAT.  MAINTENANCE REPLACED THE SEAT TRIM IAW AMM 25-21-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
